# SDR ASAA2018031023802

- Difficulty date: March 10, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,385 hours, 2,502 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Flight Dir
- Condition: Intermittent
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE FAILED AFTER TAKE OFF.   RECONNECTED AT CRUISE.  FAILED AGAIN DURING DESCENT.  THE CAPTAIN`S AUTOPILOT A DISCONNECTED.  AUTOPILOT B WORKED,  MA LIGHTS KEPT SWITCHING BACK AND FORTH. CAPTAIN`S FLIGHT DIRECTOR FAILED INTERMITTENTLY.  ACFT GROUNDED.   PERFORMED FIM 22-11 / 801.  DFCS BITE, NO FAULTS NOTED, NO ACTIVE OR HISTORICAL FAULTS.  FAULTS FOUND ON CHANNELS A OR B.  BITE CHECKS PASSED BOTH CHANNEL A & B.
